# SDR USAA2012121700021

- Difficulty date: December 17, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 62,219 hours, 41,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHT LENS AT ROW 12C MISSING.  MAINTENANCE FOUND LENS MISSING AND INSTALLED NEW LENS.  OK FOR SERVICE.  REFERENCE GENERAL PRACTICE MANUAL CHAPTER 20.
